# SDR MALA040833

- Difficulty date: November 23, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N502XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2307
- Aircraft time: 15,230 hours, 15,394 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Condition: Chafed
- Location: Aileron Quadrant
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN YYC, INTERCOSTAL UNDER RT AILERON QUADRANT CHAFED.  MAINTENANCE REPAIRED INTERCOSTAL IAW EO NR A53206.  REFER TO 409 NR 224428 FOR ADDITIONAL INFORMATION.  AIRCRAFT RETURNED TO SERVICE 11/23/04.
